0 votes
9 views
asked in Glossalgia by
My mother ageing 85 years old I Hypertensive,non-diabetic suffering from gradual swelling of both legs and face for last three months with very low urine output.  She is a known COPD patient on Aerocort Inhaler for last fifteen years. She has stopped taking inhaler since last few weeks as there is no respiratory problem since then. Immediately on admission to Hospital on dated 13.11.2014 it was observed that he BP   was 100/70,Pulse 86/minute,Chest-clear,Bipedal edema and puffy face.

Patient managed with Cefoperazone,Lasix,Nepred and othe supportive measures.Her routine blood investigation reveals raised Urea,Creatinine,Low Hb,Patient is also diagnosed to be hypothyroid and has been put on Thyronorm(25mg) w.e.f. 19.11.2014.The patient responded to treatment and found stable and hence discharged from hospital on 20.11.2014.

 

Her present medical report is under:-

Sodium-139 ;Potassium-2.7;ACR-247.7; Sugar(pp)-125;Urea-100;Creatinine-2.4;Hb-7.1;WBC-6700;Neutrophil-95 Lymphocyte-2;Monocyte-0;Eosinophil-3;Platlet-3.5 L;

T3-18.42; T4-5.15; TSH-.69

Now she has been suffering from acute ulceration in tongue and throat.

 Kindly advise me whether use of Candid Mouth Paint does have any adverse effect in the condition of my mother as narrated above.

Regards

Snehanshu Kar chaudhuri

Email:skckkc1@gmail.com

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3.1k questions

1.3k answers

47 comments

1.9k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...